# SDR NACA2022120200002

- Difficulty date: December 2, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 107,887 hours, 18,229 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,201 hours, 2,644 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Lt Fuel Flow
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENGINE FUEL FLOW INDICATION ERRATIC WHEN ENGINE ANTI-ICE IN USE. 4.5-6.5 FF. DEFERRED [PER MEL 73-31-01-02 CAT C @ 0600Z 12/2/22
